Translator Disclaimer
June 1989 On Automorphisms of Irrational Rotation Algebras
Kazunori KODAKA
Tokyo J. Math. 12(1): 91-97 (June 1989). DOI: 10.3836/tjm/1270133550

Abstract

Let $ A_\theta$ be an irrational rotation algebra and $B_\theta$ be the AF-algebra defined by Effros and Shen. Then we have monomorphisms of $A_\theta$ into $B_\theta$. In the present paper we will show that there are automorphisms of $A_\theta$ which can not be extended to any automorphism of $B_\theta$ for any monomorphism of $A_\theta$ into $ B_\theta$.

Citation

Download Citation

Kazunori KODAKA. "On Automorphisms of Irrational Rotation Algebras." Tokyo J. Math. 12 (1) 91 - 97, June 1989. https://doi.org/10.3836/tjm/1270133550

Information

Published: June 1989
First available in Project Euclid: 1 April 2010

zbMATH: 0702.46045
MathSciNet: MR1001734
Digital Object Identifier: 10.3836/tjm/1270133550

Rights: Copyright © 1989 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.12 • No. 1 • June 1989
Back to Top